MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL, INC. CADD COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that some modules failed to reconnect when powered up for go-live, they produce ¿poor connection to module¿ red-screen errors or pumps boot up and show no charge.There was no patient involvement.
 
Additional Manufacturer Narrative
A1 - patient identifier was updated.D3 - mfr establishment name: updated.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD COMMUNICATION MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21381232
Report Number3012307300-2025-01840
Device Sequence Number20901423
Product Code MRZ
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864(17)250506(10)19788478
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Catalogue Number21-2131-01
Device Lot Number19788478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown